Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Kava hepatotoxicity with Western herbal products: does it occur with traditional kava use?

Currie, Bart J. and Clough, Alan R. (2003). Kava hepatotoxicity with Western herbal products: does it occur with traditional kava use?. Medical journal of Australia,178(9):421-422.

Document type: Journal Article
Citation counts: Google Scholar Search Google Scholar

Title Kava hepatotoxicity with Western herbal products: does it occur with traditional kava use?
Author Currie, Bart J.
Clough, Alan R.
Journal Name Medical journal of Australia
Publication Date 2003
Volume Number 178
Issue Number 9
ISSN 0025-729X   (check CDU catalogue open catalogue search in new window)
Start Page 421
End Page 422
Total Pages 2
Place of Publication Australia
Publisher Australasian Medical Publishing Company Pty. Ltd.
Language English
Field of Research 320000 Medical and Health Sciences
Keywords hepatotoxicity
Herbal
Kava
Additional Notes 2440 (Journal)
 
Versions
Version Filter Type
Access Statistics: 25 Abstract Views  -  Detailed Statistics
Created: Mon, 17 Dec 2007, 09:02:11 CST